# SDR LR7A2013030300440

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 38,236 hours, 16,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4312
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, FOUND FS 968 FRAME CRACKED AT UPPER R5 CORNER, RBL 59, WL 280.  REPAIRED IAW SMP583, SRM FIG 53-50-06/ NR 2-5-2.
